# SDR YENA2024020600239

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 77,052 hours, 27,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH, DOUBLE JOGGLE AREA, HOLE Ñ6. CRACK D IRECTION AT 1 O CLOCK. D= 0.130 INCH; REF AEROMAN NR 2023-741038 WO 2023 362/1 PERFORMED REPAIR ON HOLE #6 LOCATED ON FOR 16 RH, DOUBLE JOGGLE AREA, IAW REPAIR INSTRUCTION R53113041.
